Suivre
Djalil CHAFAÏ
Djalil CHAFAÏ
Mathematician - University professor
Adresse e-mail validée de chafai.net - Page d'accueil
Titre
Citée par
Citée par
Année
Sur les inégalités de Sobolev logarithmiques.(French)[Logarithmic Sobolev inequalities] With a preface by Dominique Bakry and Michel Ledoux
C Ané, S Blachère, D Chafaï, P Fougères, I Gentil, F Malrieu, C Roberto, ...
Panoramas et Synthèses [Panoramas and Syntheses] 10, 2000
614*2000
Around the circular law
C Bordenave, D Chafai
Probability Surveys 9, 1-89, 2012
2392012
Channel selection methods for infrared atmospheric sounding interferometer radiances
F Rabier, N Fourrié, D Chafaï, P Prunet
Quarterly Journal of the Royal Meteorological Society 128 (581), 1011-1027, 2002
2282002
Entropies, convexity, and functional inequalities, On -entropies and -Sobolev inequalities
D Chafaï
Journal of Mathematics of Kyoto University 44 (2), 325-363, 2004
2102004
Interactions between compressed sensing, random matrices, and high dimensional geometry
D Chafaï, O Guédon, G Lecué, A Pajor
Panoramas et Synthèses 37, 182, 2012
1172012
First order global asymptotics for confined particles with singular pair repulsion
PA Zitt, N Gozlan, D Chafaï
The Annals of Applied Probability, 2014
114*2014
On gradient bounds for the heat kernel on the Heisenberg group
D Bakry, F Baudoin, M Bonnefont, D Chafaï
Journal of Functional Analysis 255 (8), 1905-1938, 2008
1132008
On the long time behavior of the TCP window size process
D Chafaï, F Malrieu, K Paroux
Stochastic Processes and their Applications 120 (8), 1518-1534, 2010
802010
Circular law theorem for random Markov matrices
C Bordenave, P Caputo, D Chafaï
Probability Theory and Related Fields 152 (3-4), 751-779, 2012
762012
Concentration for Coulomb gases and Coulomb transport inequalities
D Chafaï, A Hardy, M Maïda
Journal of Functional Analysis 275 (6), 1447-1483, 2018
752018
Central limit theorems for additive functionals of ergodic Markov diffusions processes
P Cattiaux, D Chafai, A Guillin
arXiv preprint arXiv:1104.2198, 2011
742011
Spectrum of non-Hermitian heavy tailed random matrices
C Bordenave, P Caputo, D Chafaï
Communications in mathematical physics 307, 513-560, 2011
622011
Spectrum of large random reversible Markov chains: heavy-tailed weights on the complete graph
C Bordenave, P Caputo, D Chafai
612011
A note on the second order universality at the edge of Coulomb gases on the plane
D Chafaï, S Péché
Journal of Statistical Physics 156, 368-383, 2014
532014
Modélisation stochastique & simulation. Cours & applications (Coll. Sciences sup)
B Bercu, D Chafaï
SMAI & Dunod, 2007
50*2007
Circular law for random matrices with exchangeable entries
R Adamczak, D Chafaï, P Wolff
Random Structures & Algorithms 48 (3), 454-479, 2016
452016
Spectrum of Markov generators on sparse random graphs
C Bordenave, P Caputo, D Chafai
Communications on Pure and Applied Mathematics 67 (4), 621-669, 2014
422014
Binomial-Poisson entropic inequalities and the M/M/∞ queue
D Chafai
ESAIM P&S 10, 317-339, 2006
412006
Confidence regions for the multinomial parameter with small sample size
D Chafai, D Concordet
Journal of the American Statistical Association 104 (487), 1071-1079, 2009
392009
On fine properties of mixtures with respect to concentration of measure and Sobolev type inequalities
D Chafai, F Malrieu
Annales de l'IHP Probabilités et statistiques 46 (1), 72-96, 2010
332010
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20